Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A parametrix for step-two hypoelliptic diffusion equations


Author: Thomas Taylor
Journal: Trans. Amer. Math. Soc. 296 (1986), 191-215
MSC: Primary 35H05; Secondary 35K55
MathSciNet review: 837807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper I construct a parametrix for the hypoelliptic diffusion equations $ (\partial /\partial t - L)u = 0$, where $ L = \sum\nolimits_{a = 1}^n {g_a^2} $ and where the $ {g_a}$ are vector fields which satisfy the property that they, together with all of the commutators $ [{g_{a,}}{g_b}]$ for $ a < b$, are at each point linearly independent and span the tangent space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35H05, 35K55

Retrieve articles in all journals with MSC: 35H05, 35K55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0837807-X
PII: S 0002-9947(1986)0837807-X
Article copyright: © Copyright 1986 American Mathematical Society